# SDR WX0A2025050732415

- Difficulty date: May 5, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N236NV
- Make and model: Airbus A320-214
- Aircraft serial: 2106
- Aircraft time: 68,608 hours, 26,761 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) OVERHEAD BIN 12 D BROKEN LIFELINE STOWAGE KIT STORAGE AT 12D INST. LATCH ASSY IN REF A320 25-24-41-000-001-A/400-001-A OPS CHK GOOD NO DEFECT NOTED AT THIS TIME THIS CLEAR MEL 25-28-01-A MDDR # 211973 INOP PLACARD.
